A link of stochastic differential equations to nonlinear parabolic equations

Aubrey Truman, FengYu Wang, JiangLun Wu, Wei Yang

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

Using Girsanov transformation, we derive a new link from stochastic differential equations of Markovian type to nonlinear parabolic equations of Burgers-KPZ type, in such a manner that the obtained Burgers-KPZ equation characterizes the path-independence property of the density process of Girsanov transformation for the stochastic differential equation. Our assertion also holds for SDEs on a connected differential manifold.
Original languageEnglish
Pages (from-to)1971-1976
Number of pages6
JournalScience in China Series A: Mathematics
Volume55
Issue number10
DOIs
Publication statusPublished - 1 Oct 2012

Keywords

  • stochastic differential equations
  • the Girsanov transformation
  • nonlinear partial differential equation
  • diffusion processes

Fingerprint

Dive into the research topics of 'A link of stochastic differential equations to nonlinear parabolic equations'. Together they form a unique fingerprint.

Cite this